MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number H749236310020
Medical Device Problem Codes Entrapment of Device (1212); Material Deformation (2976); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr became stuck with the guidewire.The 70-80% stenosed target lesion was located in the moderately tortuous and severely calcified artery.A 1.25mm rotablator rotalink plus and rotawire were selected for use.During the procedure, it was noted that the rota burr was unable to track across the rotawire and got stuck after 2 to 3 rounds of burring.Also, a kink was noted on the device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the complaint device was received for product analysis.A visual and microscopic inspection of the device found no damage or irregularity.The returned rotawire was used for analysis.During analysis, the rotawire was able to be fully removed and reinserted with no resistance or issues.The rotawire does have minor kink damage which did not cause resistance or impede testing.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
ROTALINK PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21041280
Report Number2124215-2024-79786
Device Sequence Number20981129
Product Code MCX
UDI-Device Identifier08714729316411
UDI-Public08714729316411
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2026
Device Model NumberH749236310020
Device Catalogue NumberH749236310020
Device Lot Number0034757720
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown